# SDR SWAA2025071791302

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 59,789 hours, 35,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED R2 DOOR EMERGENCY LIGHT BULB IAW AMM 33-51-04.
